Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had sex without penetration. Took unwanted72 pill. Had early periods. No regular periods. Chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I had my regular period from May 19th- May 23rd. On May 27th, my husband and I made out but he did not penetrate. Just to be on safe side, I took the unwanted 72 pill on May 28th. Next day, we used condom to be on safer side. There were not any significant side effects of the pill immediately. On XXXXXXX 4th, I had an early period (more like spotting and not my regular period which lasted 3 days). Now it is been a month, I have not had my regular period since then. I want to know if the pill messes up the menstruation cycle that I have not had my regular period or is there any any chance of getting pregnant?I don't have any other sign of being pregnant - nausea, sickness, dizzyness, hungry, soar breasts, cramps. Please help at the earliest.
Posted Mon, 29 Jul 2013 in Women's Health
Answered by Dr. Rhea Chanda 19 minutes later
This is definitely occurring due to the emergency pill.Firstly there was no need to take it. But due to the untimely intake of the pill, there will be irregular menstruation for a few weeks. Since you got an short irregular period on XXXXXXX you next period will be at least 4-6 weeks later.Your dates will change. You are not pregnant.Now,you should know that frequent injudicious intake of the pill will cause menstrual problems. You should consider using a regular form of contraception.
Above answer was peer-reviewed by
Follow-up: Had sex without penetration. Took unwanted72 pill. Had early periods. No regular periods. Chances of pregnancy? 19 hours later
Thanks Doctor. I will take care in future. But can I do something now to get a regular period as soon as possible?
Answered by Dr. Rhea Chanda 2 hours later
Nothing needs to be done now. Just wait for your period to come . It should regularise on its own.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor